Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Real Isometries between J B*-Triples

T. Dang
Proceedings of the American Mathematical Society
Vol. 114, No. 4 (Apr., 1992), pp. 971-980
DOI: 10.2307/2159615
Stable URL: http://www.jstor.org/stable/2159615
Page Count: 10
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Real Isometries between J B*-Triples
Preview not available

Abstract

It is shown that except for a certain class of JB*-triples (for which the result is false), real linear surjective isometries preserve the triple product. In particular, unital real linear isometries of C*-algebras are real linear Jordan *-isomorphisms.

Page Thumbnails

  • Thumbnail: Page 
971
    971
  • Thumbnail: Page 
972
    972
  • Thumbnail: Page 
973
    973
  • Thumbnail: Page 
974
    974
  • Thumbnail: Page 
975
    975
  • Thumbnail: Page 
976
    976
  • Thumbnail: Page 
977
    977
  • Thumbnail: Page 
978
    978
  • Thumbnail: Page 
979
    979
  • Thumbnail: Page 
980
    980